Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID


Huge Savings Item! Save 18% on the [2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID by TYLENOL EXTRA STRENGTH LIQUID at HQ Health Blogs. MPN: 2000000. Hurry! Limited time offer. Offer valid only while supplies last. COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND


Product Description

COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND SAVE..!

Additional Information

Manufacturer:Major Pharmaceuticals
Brand:TYLENOL EXTRA STRENGTH LIQUID
Part Number:2000000
Publisher:Major Pharmaceuticals
Studio:Major Pharmaceuticals
MPN:2000000
Package Weight:1.2 pounds
Package Size:5 x 3 x 3 inches

[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID by TYLENOL EXTRA STRENGTH LIQUID

Buy Now:
[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID

Brand: TYLENOL EXTRA STRENGTH LIQUID
4.7 out of 5 stars with 29 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$18.08
$14.90
You Save: 18%


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by TYLENOL EXTRA STRENGTH LIQUID, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Equate
ean: 0681131061261,
Acetaminophen temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, backache, toothache, premenstrual and menstrual cramps, minor pain of arthritis, and acts as a temporarily reduces fever.Compare to Tylenol Ext...

By Tylenol
mpn: SPPPOA065214, ean: 0300450186614,
Infants' Tylenol Cherry Flavor - 2 oz. - 2 pk.Ibuprofen free. Alcohol free. Aspirin free. For children. Pack of 2. ...

By Members Mark
mpn: 111691, ean: 0605388673879,
Pain Reliever/ Fever Reducer.. Aspirin Free.. Unlikely to cause the gastric irritation often associated with Aspirin, Naproxen Sodium or even Ibuprofen.. ...

By Tylenol
mpn: CO802, ean: 0062600912626,
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS® Trust Extra Strength TYLENOL®. Extra Strength TYLENOL® products a...

By Sam's West
mpn: SPPPOA065329, ean: 0078742095851,
Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep AidCompare to Extra Strength Tylenol PM active ingredients. Relieves headache, and minor aches & pains accompanied by sleeple...

By Unknown
Aspirin and Caffeine Free with Acetaminophen, Pamabrom and Pyrilamine Maleate. Easy-open bottle with child-resistant packaging...

By Tylenol
mpn: 67608, ean: 0644210432079,
Children's Tylenol, Grape Splash Flavor - 4 oz. - 2 pk.Pain reliever/fever reducer. For a parent, it's understandable to be concerned when your child has a fever. Usually, a fever is just a symptom of an infection or other condition. In most cases, a...

By Tylenol
mpn: 572462, ean: 0725873856270,
Temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.Simple Measure. Ibuprofen free. Alcohol free. Aspirin free. ...

By Excedrin
Excedrin Migraine Pain Reliever - 300 ct. Personal Healthcare / Health Care...

By Feverall
mpn: PPAX1188815, ean: 0351672211424,
Infants' Strength Suppositories are recommended for infants ages 6 to 36 months to temporarily reduce fever and relieve minor aches, pain and headaches.Product of FeverAll. Pack of 2. ...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.